# SDR WX0A1900010073970

- Difficulty date: November 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 32,152 hours, 23,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0048: 031-9  AFT PASSENGER CABIN FLOOR STRUCTURE, CORROSION FOUND AT LH THRESHOLD  BEAM LOWER MAIN SILL AREA BTW FRAME 66-68. / AFT PASSENGER CABIN FLOOR STRUCTURE, LOWER MAIN SILL AREA BTW FRAME 66-68, LH THRESHOLD BEAM PERMANENTLY REPAIRED AS PER SRM 53-41-14-300-001 FIGURE 001 SHEET 3 PRINCIPLE 5 AND SHEET 5 PRINCIPLE 8. REPAIR CATEGORY A, NO FURTHER ACTION REQUIRED. SEE AWS FOR STEP DETAILS AND NDT REPORT MWO 48857-13 AND MWO 48857-36."
